Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAn algorithm to bound the regularity and nonemptiness of linear systems in
Author(s) Marcin Dumnicki
TypeArticle in Journal
AbstractThe main goal of this paper is to present a new algorithm bounding the regularity and “alpha” (the lowest degree of existing hypersurface) of a linear system of hypersurfaces in P n passing through multiple points in a general position. To do the above we formulate and prove a new theorem, which allows us to show the non-speciality of a linear system by splitting it into non-special and simpler systems. As a result we give new bounds for multiple point Seshadri constants on P 2 .
KeywordsLinear systems, Fat points, Seshadri constant
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717109000881
LanguageEnglish
JournalJournal of Symbolic Computation
Volume44
Number10
Pages1448 - 1462
Year2009
Edition0
Translation No
Refereed No
Webmaster